“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12981
School of Mathematics
  Title:   Multiple solutions for a perturbed mixed boundary value problem involving the one-dimensional p-Laplacian
  Author(s):  Sh. Heidarkhani (Joint with G. D' Agui and G. M. Bisci)
  Status:   Published
  Journal: Electron. J. Qual. Theory Differ. Equ.
  No.:  24
  Year:  2013
  Pages:   1-14
  Supported by:  IPM

Download TeX format
back to top
scroll left or right